# SDR CA090115004

- Difficulty date: January 13, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 7,844 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: 4100941C
- Condition: Failed
- Location: Cooling Fan
- Part time: 2,185 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INFO RECEIVED FROM MX, WHEN MX HAD BOARDED THE ACFT AFTER ARRIVAL, FRONT END CREW HAD DEPARTED THE ACFT.  MX REPORTED THE ACFT AND SPECIFICALLY THE FLIGHT DECK WAS FILLED WITH SMOKE.  RELATED SBS: HAMILTON STANDARD 4100941-21-4 OCT 24 2008.  THIS ONE IS APPLICABLE TO THE GIVEN P/N BOEING SB 777-21-0104 REV.1 OCT 9 2008.  THIS ONE IS APPLICABLE TO P/N 4100943/A/B/C, BUT DESCRIBES THE SAME ISSUE.  THE ISSUE IS THE ROTOR RUBBING AGAINST THE STATOR.
